PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 146 | 2 | 121-139
Tytuł artykułu

ℳ-rank and meager types

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Assume T is superstable and small. Using the multiplicity rank ℳ we find locally modular types in the same manner as U-rank considerations yield regular types. We define local versions of ℳ-rank, which also yield meager types.
Słowa kluczowe
Rocznik
Tom
146
Numer
2
Strony
121-139
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-05-05
poprawiono
1994-04-29
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Kopernika 18, 51-617 Wrocław, Poland
Bibliografia
  • [Ba] J. T. Baldwin, Fundamentals of Stability Theory, Springer, 1988.
  • [Hr-Sh] E. Hrushovski and S. Shelah, A dichotomy theorem for regular types, Ann. Pure Appl. Logic 45 (1989), 157-169.
  • [Ne1] L. Newelski, A model and its subset, J. Symbolic Logic 57 (1992), 644-658.
  • [Ne2] L. Newelski, Meager forking, Ann. Pure Appl. Logic, to appear.
  • [Pi] A. Pillay, Certain locally modular regular superstable groups, preprint, 1992.
  • [Sh] S. Shelah, Classification Theory, 2nd ed., North-Holland, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv146i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.